# SDR ASAA2016022015593

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,048 hours, 10,855 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, ENGINE 2 LOGGED ECONOMIC FAULT 73-31372, UPPER EGT SENSORS READING HIGH.  ACFT GROUNDED.   ACCOMPLISHED FAULT ISOLATION IAW FIM 73-11, TASK 801.  RAN ENGINE NR 2 AT IDLE FOR 5 MIN, ALL T49.5 PARAMETERS WERE IN RANGE, DID NOT FLUCTUATE.  ELECTRONIC ENGINE CONTROL TEST PASSED.  FAULT IS NOT ACTIVE AT THIS TIME.
